Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Biktarvy Ringing In Ears Side Effect?

Biktarvy Ringing In Ears Side Effect?

Started taking Biktarvy in August and immediately had ringing in the ears. Has anyone experienced this while taking Biktarvy? It’s not listed as a side effect. Thinking of changing to Juluca.

A myHIVteam Member said:

I too have experienced ear ringing. Not every day, but for 2 or 3 days ringing then 2 or 3 days no ringing.

posted about 1 year ago
A myHIVteam Member said:

My dr thinks juluca would be better since it’s less harsh on the kidneys since my Kidney levels are off.

posted over 1 year ago
A myHIVteam Member said:

Dovato is now indicated for switch patients as long as you don't have active hep B. There is no tenofovir at all and it's only two meds instead of three. We have come a long way.

posted about 1 year ago
A myHIVteam Member said:

I developed Tinutitis (ringing in ears) while in the hospital after seizures were over.
Ear, Nose and Throat Specialist said the TOXOPLASMOSIS of the brain damaged something. Don't remember. Mine is more like Crickets though. 24 hours a day 7 days a week. I would love to here silence again but ain't gonna happen. Gets loud sometimes like right now.

posted about 1 year ago
A myHIVteam Member said:

Also, I gain almost 10 kg weight which worry me. Is that side affect as well? By the way I started taking biktavary since September 2019. before that I take Truvada, Ritonavir & Darunavir. During the time I take those 3 meds, I maintain my weight. Any advice? Thanks.

posted over 1 year ago
Already a Member? Log in